# SDR COEA2016110101960

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N960FE
- Make and model: Cessna 208B
- Aircraft serial: 0075
- Aircraft time: 12,753 hours, 18,606 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL153QRX
- Part serial: 5320XL
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE STARTER ENERGIZED LIGHT ILLUMINATED.  PILOT ELECTED TO RETURN TO DEPARTURE.  NO EMERGENCY DECLARED.  AFTER EXTENSIVE TROUBLESHOOTING AND WIRE INSPECTION, MAINTENANCE FOUND GENERATOR FIELD GIVING OFF RESIDUAL CURRENT.  REPLACED STARTER GENERATOR. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
